MathSciNet Relay Station
MathSciNet bibliographic data
MR1086575 (92c:13010) 13C40 (13A30 14H20 14M06)
Herzog, Jürgen; Ulrich, Bernd Self-linked curve singularities. Nagoya Math. J. 120 (1990), 129–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement